MAUDE Adverse Event Report: MICROPORT ORTHOPEDICS INC. COCR TRANSCEND® FEMORAL HEAD 36MM SLT TAPER MEDIUM; HIP COMPONENT

MICROPORT ORTHOPEDICS INC. COCR TRANSCEND® FEMORAL HEAD 36MM SLT TAPER MEDIUM; HIP COMPONENT
Model Number 26000026
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Codes Unspecified Infection (1930); Metal Related Pathology (4530)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This event will be updated once the investigation is complete.Trends will be evaluated.
 
Event or Problem Description
Allegedly, patient was revised due to dislocation/subluxation|infection|adverse soft tissue reaction to particulate debris.Srnjr number: 5116346.Side: r.Gender: m.Non revised products: product id: ppw39122 profemur® r ha coated prox body small v4/ lot.No: 127487759/ qty: 1.Product id: ppw38000 profemur® 135mm stem straight/taper size 10/ lot.No: u0266735/ qty: 1.

Brand Name
COCR TRANSCEND® FEMORAL HEAD 36MM SLT TAPER MEDIUM
Common Device Name
HIP COMPONENT
Manufacturer (Section D)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
Manufacturer Contact
rachael wise
5677 airline road
arlington, TN 38002
9018674771
MDR Report Key19614647
Report Number3010536692-2024-00374
Device Sequence Number17646746
Product Code JDL
UDI-Device IdentifierM684260000261
UDI-PublicM684260000261
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K004043
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2008
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/17/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model Number26000026
Device Catalogue Number26000026
Device Lot Number78660969
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/28/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date06/26/2024
Supplement Report FDA Received Date10/17/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale